# SDR 2021FA0000201

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 3,015 hours, 2,014 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 991464511
- Part serial: SVN08391
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 3,015 hours, 2,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER T/R BUCKET IS STARTING TO CORRODE AROUND DRAIN HOLES. MINOR REPAIR TO LH LOWER T/R BUCKET ACCOMPLISHED IAW NJA RFTS-105050 REV.0 DATED 07/08/2021
